Format

Send to

Choose Destination
Catheter Cardiovasc Interv. 2019 Mar 12. doi: 10.1002/ccd.28189. [Epub ahead of print]

Tyrosine kinase inhibitor toxicity manifesting as comorbid Moyamoya syndrome and obstructive coronary artery disease: A case report and review of the literature.

Author information

1
Cardiovascular Division, Department of Medicine, University of Virginia Health System, Charlottesville, Virginia.

Abstract

Tyrosine kinase inhibitors (TKIs) have assumed an increasingly vital role in treating various hematologic and oncologic malignancies. However, adverse effects with respect to vascular disease have been reported following administration of this class of medications. Here, we present a case report of TKI toxicity, manifesting as comorbid Moyamoya syndrome and obstructive coronary artery disease leading to a type 1 non-ST-elevation myocardial infarction. This patient eventually required percutaneous coronary intervention with drug-eluting stent placement in the right coronary artery. Given the expanding indications of TKI therapy, this case highlights a growing population subset which may require coronary and/or peripheral interventions to treat sequela from otherwise life-prolonging treatment.

KEYWORDS:

acute coronary syndrome/non-ST-elevation myocardial infarction; cerebrovascular disease; coronary artery disease; drugs/pharmacotherapy; vascular biology

PMID:
30861282
DOI:
10.1002/ccd.28189

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center